# SDR SWAA2018072523760

- Difficulty date: July 10, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 129.50 THIRD STIFFENER AFT OF SPAR CRACKED.  REPAIRED STIFFENER IAW SRM & DWG.
